# SDR DALA2015010600105

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT LAVATORY SERVICE PANEL. AFT LAVATORY SERVICE PANEL WAS REPLACED SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3 PAR 21 AND 14.
